# SDR QMLA2011070911077

- Difficulty date: July 9, 2011
- Submitted: July 11, 2011
- Operation: Air carrier
- Aircraft: N854UH
- Make and model: Bolkms BK117C2
- Aircraft serial: 9348
- Aircraft time: 575 hours, 2,224 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Unknown
- Condition: Leaking
- Location: Fuel System
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE PILOT AND ALL CREW MEMBERS SMELLED FUEL THOUGHOUT THE CABIN JUST AFTER TAKEOFF.  THE PILOT IMMEDIATELY RETURNED TO THE BASE AND CALLED THE MECHANIC.  THE MECHANIC PERFORMED A THOROUGH INSPECTION OF THE HELICOPTER TO INCLUDE INSPECTING THE ENGINE COMPARTMENTS, BELLY OF ACFT, FUEL SUMPS, FUEL BOOSTED PUMPS, FUEL FILLER CAP FOR PROPER INSTALLATION, CABIN INTERIOR, OVERHEAD DRAINS, AND THE UNDERSIDE AIRFRAME DRAIN HOLES.  THE MECHANIC THEN HAD THE PILOT PERFORM A GROUND RUN AND A FLIGHT TEST SIMULATING THE SAME CLIMBOUT CONDITIONS.  NO DEFECTS WERE NOTED DURING ANY OF THESE CHECKS.  THE ACFT WAS THEN RETURNED TO SERVICE.
